Search or filter publications

Filter by type:

Filter by publication type

Filter by year:

to

Results

  • Showing results for:
  • Reset all filters

Search results

  • JOURNAL ARTICLE
    Evans DM, Hodges W, Hodkinson IM, 1991,

    Automorphisms of Bounded Abelian Groups

    , Forum Mathematicum, Vol: 3, Pages: 523-542, ISSN: 0933-7741

    We show that if A is a countable abelian group of finite exponent, and H is a subgroup of index less than 2 ω in the automorphism group Aut(A) of A, then H contains the pointwise stabiliser of some finite set of elements of A. (Thus A has the “small index property.”) We consider groups B which are direct sums of isomorphic cyclic p-groups Z (p m ), together with subgroups A which are the corresponding sums of p-groups Z (/p) for some t < m. For these pairs of groups we determine exactly when it is true that each automorphism of A extends to an automorphism of B, so that the extensions form an embedding of Aut(A) in Aut(B). Finally we discuss several connections between these results and questions in set theory and model theory. © de Gruyter 1991

  • JOURNAL ARTICLE
    Evans DM, Hrushovski E, 1991,

    Projective planes in algebraically closed fields

    , Proceedings of the London Mathematical Society, Vol: s3-62, Pages: 1-24, ISSN: 0024-6115

    We investigate the combinatorial geometry obtained from algebraic closure over a fixed subfield in an algebraically closed field. The main result classifies the subgeometries which are isomorphic to projective planes. This is applied to give new examples of algebraic characteristic sets of matroids. The main technique used, which is motivated by classical projective geometry, is that a particular configuration of four lines and six points in the geometry indicates the presence of a connected one-dimensional algebraic group. © 1991 Oxford University Press.

  • JOURNAL ARTICLE
    IVANOV AA, SHPECTOROV SV, 1991,

    A characterization of the association schemes of Hermitian forms

    , Journal of the Mathematical Society of Japan, Vol: 43, Pages: 25-48, ISSN: 0025-5645
  • JOURNAL ARTICLE
    LIEBECK MW, SAXL J, 1991,

    MINIMAL DEGREES OF PRIMITIVE PERMUTATION-GROUPS, WITH AN APPLICATION TO MONODROMY GROUPS OF COVERS OF RIEMANN SURFACES

    , PROCEEDINGS OF THE LONDON MATHEMATICAL SOCIETY, Vol: 63, Pages: 266-314, ISSN: 0024-6115
  • JOURNAL ARTICLE
    LIEBECK MW, SAXL J, 1991,

    ON POINT STABILIZERS IN PRIMITIVE PERMUTATION-GROUPS

    , COMMUNICATIONS IN ALGEBRA, Vol: 19, Pages: 2777-2786, ISSN: 0092-7872
  • JOURNAL ARTICLE
    BUEKENHOUT F, DELANDTSHEER A, DOYEN J, KLEIDMAN PB, LIEBECK MW, SAXL Jet al., 1990,

    LINEAR-SPACES WITH FLAG-TRANSITIVE AUTOMORPHISM-GROUPS

    , GEOMETRIAE DEDICATA, Vol: 36, Pages: 89-94, ISSN: 0046-5755
  • JOURNAL ARTICLE
    Evans DM, Hewitt PR, 1990,

    Counterexamples to a conjecture on relative categoricity

    , Annals of Pure and Applied Logic, Vol: 46, Pages: 201-209, ISSN: 0168-0072
  • JOURNAL ARTICLE
    LIEBECK MW, PRAEGER CE, SAXL J, 1990,

    THE MAXIMAL FACTORIZATIONS OF THE FINITE SIMPLE-GROUPS AND THEIR AUTOMORPHISM-GROUPS

    , MEMOIRS OF THE AMERICAN MATHEMATICAL SOCIETY, Vol: 86, Pages: 1-151, ISSN: 0065-9266
  • JOURNAL ARTICLE
    LIEBECK MW, SEITZ GM, 1990,

    MAXIMAL-SUBGROUPS OF EXCEPTIONAL GROUPS OF LIE TYPE, FINITE AND ALGEBRAIC

    , GEOMETRIAE DEDICATA, Vol: 35, Pages: 353-387, ISSN: 0046-5755
  • JOURNAL ARTICLE
    Ivanov AA, Shpectorov SV, 1989,

    The association schemes of dual polar spaces of type 2A2d-1(pf) are characterized by their parameters if d⩾3

    , Linear Algebra and its Applications, Vol: 114-115, Pages: 133-139, ISSN: 0024-3795

This data is extracted from the Web of Science and reproduced under a licence from Thomson Reuters. You may not copy or re-distribute this data in whole or in part without the written consent of the Science business of Thomson Reuters.

Request URL: http://wlsprd.imperial.ac.uk:80/respub/WEB-INF/jsp/search-t4-html.jsp Request URI: /respub/WEB-INF/jsp/search-t4-html.jsp Query String: id=224&limit=10&page=14&respub-action=search.html Current Millis: 1508794948086 Current Time: Mon Oct 23 22:42:28 BST 2017